首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Application on local discrete expansion
  • 本地全文:下载
  • 作者:M. E. Abd El-Monsef ; A. M. Kozae ; A. A. Abo Khadra
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1996
  • 卷号:19
  • 期号:4
  • 页码:747-750
  • DOI:10.1155/S0161171296001032
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    The process of changing a topology by some types of its local discrete expansion preserves s -closeness, S -closeness, semi-compactness, semi- T i , semi- R i , i ∈ { 0 , 1 , 2 } , and extremely disconnectness. Via some other forms of such above replacements one can have topologies which satisfy separation axioms the original topology does not have.

国家哲学社会科学文献中心版权所有